# SDR ASOA20141218373

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 32,854 hours, 25,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR CUTOUT CENTER SILL HAS CORROSION, LOCAL LEVEL 2,  FRAMES 65-68.  MAINTENANCE PERFORMED AND COMPLETED REPAIR OF CARGO DOOR LOWER SILL AND EDGE SEALED CORNERS AND APPLIED FINISH PAINT IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
